MAUDE Adverse Event Report: BIOMET MICROFIXATION TRAUMAONE SYSTEM SCREW 2.0X14MM CROSS-DRIVE; PLATE, BONE

BIOMET MICROFIXATION TRAUMAONE SYSTEM SCREW 2.0X14MM CROSS-DRIVE; PLATE, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immer biomet complaint (b)(4).Report source: foreign source: greece.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It is reported that during a procedure that the screw fractured during the tightening process without much pressure being applied.The head of the screw fractured off.All fragments were removed from the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This report is being submitted to update additional information in section b3, b4, b5, e1, e2, e3, g2, g3, g6, h2, h4, h6 and h10.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event description is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in section b4, b5, g3, g6, h2, h3, h6 and h10.

Brand Name
TRAUMAONE SYSTEM SCREW 2.0X14MM CROSS-DRIVE
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16452715
Report Number0001032347-2023-00055
Device Sequence Number12145210
Product Code JEY
UDI-Device Identifier00888233000291
UDI-Public(01)00888233000291(10)J6969009
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K081067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number41-2014
Device Lot NumberJ6969009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer03/02/2023
06/21/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date03/28/2023
06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown